# SDR DALA2025111908475

- Difficulty date: November 15, 2025
- Submitted: November 20, 2025
- Operation: Air carrier
- Aircraft: N688DL
- Make and model: Boeing 757232
- Aircraft serial: 27587
- Aircraft time: 82,915 hours, 35,903 cycles
- System (JASC): 5270 · Door Warning System
- Part: Proximity Sensor
- Condition: Faulted
- Location: Zone 800 Slide
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R3 DOOR SLIDE LIGHT FLICKERING.   REPLACED FWD AND AFT PROX. SENSORS AT DOOR 3R. REF AMM 25- 66. OPS NML. (7581570)
